MathSciNet Relay Station
MathSciNet bibliographic data
MR2271729 41A63 (41A15 46E35)
Le Gia, Q. T.; Narcowich, F. J.; Ward, J. D.; Wendland, H. Continuous and discrete least-squares approximation by radial basis functions on spheres. J. Approx. Theory 143 (2006), no. 1, 124–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement